Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 6, pp 894–899 | Cite as

Extension of infinitesimal deformations of surfaces of positive curvature

  • T. G. Isanov
Article
  • 13 Downloads

Keywords

Positive Curvature Infinitesimal Deformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. V. Pogorelov, Extrinsic Geometry of Convex Surfaces, Amer. Math. Soc. (1972).Google Scholar
  2. 2.
    I. Ya. Bakel'man, Geometric Methods for Solving Elliptic Equations [in Russian], Nauka, Moscow (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • T. G. Isanov

There are no affiliations available

Personalised recommendations